# SDR GTIA021211

- Difficulty date: October 23, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT ACC AREA FRAME T-CAP AT AFT SHROUD OF APU HAS CORROSION STATION 1401, 27L-27R.  INTERCOSTAL AT FS 1380 TO 1401 BL13L IS FOUND TO BE OUT OF LIMITS.  FABRICATED NEW INTERCOSTAL.  FRAME AT FS 1394 RT BL 13R IS CRACKED.  FABRICATED NEW FRAME.  REMOVED LOWER T-CAP.  LOCATED AND DRILLED NEW LOWER T-CAP.  FOUND CRACK ON RIGHT LEG OF VERTICAL BEAM.  REMOVED VERTICAL BEAM.  LOCATED AND DRILLED NEW RIGHT SIDE VERTICAL BEAM.  INSTALLED T-CAP.  INSTALLED VERTICAL BEAM.  INSTALLED RIGHT INTERCOSTAL.  (M)
